Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Remarks on regularity of methods of summation


Authors: G. E. Forsythe and A. C. Schaeffer
Journal: Bull. Amer. Math. Soc. 48 (1942), 863-865
DOI: https://doi.org/10.1090/S0002-9904-1942-07802-5
Cited work: Bull. Amer. Math. Soc., Volume 41, Number 4 (1935), 241--243
MathSciNet review: 0007063
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1942-07802-5